MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. BIOPSY MISSION KIT; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. BIOPSY MISSION KIT; BIOPSY INSTRUMENT
Catalog Number 1810MSK
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, a patient underwent computed tomography guided lung biopsy procedure through normal tissue density by using mission kit.It was reported that during the procedure the blunt trocar allegedly separated from the needle hub.The coaxial needle was used.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, photos were provided for review.The investigation of the reported event is currently underway.Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: one mission disposable core biopsy kit received.Upon visual evaluation, the mission disposable core biopsy kit was received without protective tubing.The mission disposable core biopsy instrument appeared to be clean.However, the compatible coaxial appeared to have residue on the distal tip of the stylet.It was observed that the trocar stylet was received detached from the compatible coaxial.The mission disposable core biopsy instrument was returned in initial configuration with the cannula at the 00 mm position.Due to the condition of the sample, no functional testing was performed.Therefore, the investigation is confirmed for the reported detachment of device or device components as the detachment of stylet hub from the needle.A definitive root cause for the reported detachment of the device was traced to manufacturing related issue.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier (udi) #), g3, h6 (component, method, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BIOPSY MISSION KIT
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
CAREFUSION D.R. 203 LTD.
zona franca las americas
km 22-e-1
santo domingo PR 11606
DR   11606
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23942574
Report Number2020394-2025-02297
Device Sequence Number7845767
Product Code KNW
UDI-Device Identifier00801741097058
UDI-Public(01)00801741097058(11)250607(17)280428(10)0001622730
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K171953
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1810MSK
Device Lot Number0001622730
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date01/02/2026
Supplement Report FDA Received Date04/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown